Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe dizziness, lightheadedness, rapid heart beat. On fluoxetine. Side effects? Help?

Hello there, a couple of weeks ago i suffered extreme dizziness after exercising one morning, since then i havent felt right and feel very lightheaded and any form of physical activity makes me feel worse. I am also concerened because i have been very aware of my heart beating very fast, even if i wake up stairs i can notice it. I also began taking fluoxetine 5 weeks aho but had no syptoms of side effects to begin with. I went to see my gp and he has said it could be a viral ear infection and also possible side effects of my medication. But i am just concerened because i am not feeling any better and am waking up in themiddle of the night feeling very strange and not with it. I have had some ringing in my ears and also have mild headache and stiff neck so i am wonderjng if this is all due to possible labrynthitis? Thank you for your help jade
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Jade and thanks for the query
The symptoms of ringing sensation in the ear with dizziness and mild headache can be due to the infection in the ear. If you have any hearing loss or discharge from the ear than you must consult your ENT specialist and get treated.
As per the rapid heart rate is concerned it may be due to the stress or anxiety you are having, Relax your mind by doing exercise, yoga or medication. Developing good hobbies like reading books, watching TV can help you. Needs to be investigated for other causes related to heart like AF or PSVT. A EKG at the time of episode or 24 hrs holter study can help you to get to a diagnosis.
Best Wishes and get well soon
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor